Content area

|
|

Pseudohyperaldosteronisme med svær hypokaliæmi og fokale pareser udløst af lakridste

Forfatter(e)

Sarah Chehri1, Pernille Holmager2, Johan Stender3 & Anna Friis-Hansen3

1) Lungemedicinsk Afdeling, Bispebjerg Hospital, 2) Endokrinologisk Afdeling, Bispebjerg Hospital, 3) Neurologisk Afdeling, Bispebjerg Hospital

Ugeskr Læger 2021;183:V10200737

Reference: 
Ugeskr Læger 2021;183:V10200737
Blad nummer: 
Pseudohyperaldosteronism with severe hypokalaemia and focal paresis triggered by licorice tea

Sarah Chehri, Pernille Holmager, Johan Stender & Anna Friis-Hansen

Ugeskr Læger 2021;183:V10200737

An excessive consumption of licorice can cause pseudohyperaldosteronism, which can lead to severe hypokalaemia and hypertension. Glycyrrhizin in licorice root activates the renal mineralocorticoid receptor increasing sodium reabsorption and potassium excretion. In this case report, an otherwise healthy 43-year-old woman presented with severe hypokalaemia, rhabdomyolysis, electrocardiogram changes and focal paresis after having consumed 2-2,5 litres of licorice tea daily for approximately eight weeks.

Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Birger Kreutzfeldt | 16/09
1 Kommentar
af Thomas Korgaard Jensen | 15/09
1 Kommentar
af Jørgen Larsen | 15/09
12 kommentarer
af Morten Blomgren | 13/09
4 kommentarer
af Frederik Drejer Thrane | 13/09
1 Kommentar